Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Anxiety, panic attacks, dizziness, loss of vision. Taking cipralex. Cure for symptoms?

I have been suffering from what my gp says is anxiety and am pretty much paralyzed from it. I have been on cipralex for a week at 5 mg a day. I am constantly dizzy and vision has decreased. Also I am tired all the time. I was tired all the time Aswell befor the cipralex but it seems to be worse. It is Christmas break at my dr office and I am not sure what to do. Should I continue with my dose today? I herd the symptoms would go away but I feel like I m just getting much worse. Please help. Thanks
Asked On : Sun, 30 Dec 2012
Answers:  2 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Thanks for your query. Cipralex (Escitalopram) is an effective anti-depressant/anti-anxiety agent. However, the dosage of 5 mg is only starting dosage and can be gradually escalated till 20 mg/day. In addition psychotherapy (eg cognitive behavioural therapy) are available for depression and other effective anti-anxiety medication are also available. Hence it is premature to lose hope. Hope you found the information useful.
Dr Sundar Gnanavel
Answered: Thu, 3 Jan 2013
I find this answer helpful
General & Family Physician Dr. Michelle Gibson James's  Response
Hi, thanks for using healthcare magic

Cipralex is in the SSRI family of medication that is commonly used for anxiety or depression.
This type of medication takes at least 2 weeks, in some persons 3 weeks before an effect is seen.
If you have only been using it for a week then it would not been enough time for it to start working.

You should consider continuing the medication and when your doctor's office reopens you can discuss any concerns that you may have regarding its efficacy.

i hope this helps and you feel better soon
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor